# SDR 04FDEA01923

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP, INBOARD, AFT HOIST POINT, SKIN CRACKED/DAMAGED.  REMOVED TRAILING EDGE WEDGE, FABRICATED REPAIR DOUBLER IAW DC10 SRM 51-21-01 VOLUME 2.  REINSTALLED TRAILING EDGE WEDGE IAW DC10 SRM 51-31-01 VOLUME 1.
